# SDR CALA2021121002311

- Difficulty date: December 8, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N33292
- Make and model: Boeing 737824
- Aircraft serial: 33455
- Aircraft time: 51,176 hours, 18,088 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 147A571234
- Condition: Corroded
- Location: Sta987-1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR STRUCTURE WEB LEFT AND RIGHT SIDES STA 987 TO 1006 HAV E CORROSION (REF. AAR NR 99917088). REMOVED AND REPLACED (2EA) FLOOR WEB R/2 L/2 ON BS 987 TO 1006 I AW B737-800 SRM 51-40-02 (WORK ACCOMPLISHED BY V916729 AND AAR Q C V895387).
